# SDR SWAA053393

- Difficulty date: October 28, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 65,539 hours, 33,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 604222
- Condition: Inoperative
- Location: L1 & R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND L1 AND R1 DOORS LOWER EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
